# SDR HNAA2012030200631

- Difficulty date: March 2, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 63,818 hours, 72,037 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Discharged
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF NR 2 HYD FLUID IN FLIGHT. PRESSURE AT ZERO FOR MORE THAN 20 MINUTES. NR 1 HYD QUANITY DROPPED TO ZERO WHEN PARK BRAKE APPLIED.  ACFT WAS BEING POSITION FOR REMOVAL OF OTBD ROLL SPOILER AND ENGINE DRIVEN PUMP.
